MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15569527.2010.498397

Медицинская библиотека · Cutaneous and ocular toxicology · 2010

Docetaxel-induced acral erythema and nail changes distributed to photoexposed areas.

Ferreira Olga, Baudrier Teresa, Mota Alberto, Duarte Ana Filipa, Azevedo Filomena

Клинический случайСтатьяПеревод в очереди

Аннотация

Docetaxel is a semisynthetic taxane used in the treatment of several malignancies. A 60-year-old male patient suffering from a non-small cell lung cancer with bone metastasis was under treatment with docetaxel and developed acral erythema involving photoexposed areas. Onycholysis and melanonychia were also observed. Drug-induced acral erythema usually involves the palms and soles, but it may occur in more atypical areas such as the backs of the hands and feet and also the face, as occurred in this patient. The nail changes are usually observed after several cycles of docetaxel, but tend to resolve gradually over several weeks despite continued treatment. Early recognition of skin and nail changes in the setting of docetaxel treatment, especially with an unusual presentation, is of paramount importance not only for patient reassurance, but also to avoid unnecessary withdrawal of drug treatment.

Для цитирования: Ferreira Olga, Baudrier Teresa, Mota Alberto, Duarte Ana Filipa, Azevedo Filomena. Docetaxel-induced acral erythema and nail changes distributed to photoexposed areas.. Cutaneous and ocular toxicology. 2010. DOI: 10.3109/15569527.2010.498397.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.